Skip to main content

Quasi-Norm interpolation error estimates for the piecewise linear finite element approximation of p-Laplacian problems

Liu, Wenbin, Ebmeyer, Carsten (2005) Quasi-Norm interpolation error estimates for the piecewise linear finite element approximation of p-Laplacian problems. Numerische Mathematik, 100 (2). 233 -258. ISSN 0029-599X. (doi:10.1007/s00211-005-0594-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8491)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1007/s00211-005-0594-5

Abstract

In this work, new interpolation error estimates have been derived for some well-known interpolators in the quasi-norms. The estimates are found to be essential to obtain the optimal a priori error bounds under the weakened regularity conditions for the piecewise linear finite element approximation of a class of degenerate equations. In particular, by using these estimates, we can close the existing gap between the regularity required for deriving the optimal error bounds and the regularity achievable for the smooth data for the 2-d and 3-d p-Laplacian.

Item Type: Article
DOI/Identification number: 10.1007/s00211-005-0594-5
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Steve Liu
Date Deposited: 27 Oct 2008 20:28 UTC
Last Modified: 16 Feb 2021 12:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8491 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):